# SDR E4EB2015120701

- Difficulty date: August 11, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge Fitting
- Part number: 57777881
- Condition: Corroded
- Location: Cargo Door
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR ACTUATOR HINGE FITTING, PN 5777788-1, CORRODED.  REMOVED HINGE FITTING, REMOVED CORROSION, FABRICATED 4 EACH BUSHINGS & INSTALLED IAW EA 008-5310-38-A6014.
